# SDR C2XA09RI014

- Difficulty date: January 17, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 17,657 hours, 9,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 14533
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, RIC MX FOUND LT AND RT OVERWING EMERGENCY LIGHTS INOPERATIVE.  MX R&R NR 4 BATTERY POWER SUPPLY AND PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
